# SDR USAASB97298

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Part number: BACC45FT18A14P
- Condition: Loose
- Location: Rt Mlg Ww
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FL 538 - AFTER TAKEOFF, CREW COULD NOT GET THE LANDING GEAR SELECTOR HANDLE TO MOVE PAST THE OFF POSITION.  CREW ACCOMPLISHED ABNORMAL PROCEDURES AND WITH THE INDICATIONS RECEIVED, ELECTED TO RETURN TO FIELD AT CLT.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND A PIN PUSHED BACK ON CANNON PLUG D4574P IN THE RIGHT MAIN LANDING GEAR WHEELWELL.  RESET PIN AT CANNON PLUG.  OPERATIONAL CHECK GOOD.  ALL INDICATIONS NORMAL.  (M)
